# SDR QMLA2017100717100

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N712GA
- Make and model: Bell 407
- Aircraft serial: 54084
- Aircraft time: 4,477 hours, 9,230 cycles
- Engine: Allsn 250C47B
- Engine time: 8,205 hours, 20,227 cycles
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Oil Tank
- Part number: 206061505115
- Condition: Cracked
- Location: Engine
- Part time: 4,477 hours, 9,230 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND DURING ENGINE SHUT DOWN,  THERE WAS A PRONOUNCED VIBRATION.  AFTER SHUT DOWN THERE WAS ENGINE OIL RUNNING OUT OF THE OIL TANK.  MAINTENANCE FOUND A CRACK IN THE ENGINE OIL TANK DRAIN VALVE BOSS WELD.  UPON FURTHER INVESTIGATION ONE OF THE TAIL ROTOR ELASTOMERIC BEARINGS WAS FOUND TO BE SEPARATED.
